The magnetic Schrödinger operator and reverse Hölder class
Journées équations aux dérivées partielles (1996), article no. 17, 10 p.
@article{JEDP_1996____A17_0,
     author = {Shen, Zhongwei},
     title = {The magnetic Schr\"odinger operator and reverse H\"older class},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0873.35079},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A17_0}
}
Shen, Zhongwei. The magnetic Schrödinger operator and reverse Hölder class. Journées équations aux dérivées partielles (1996), article  no. 17, 10 p. http://www.numdam.org/item/JEDP_1996____A17_0/

[AHS] J. Avron, I. Herbst and B. Simon, Schrödinger Operators with Magnetic Fields. I. General Interaction, Duke Math. J. 45 (4) (1978), 847-883. | MR 80k:35054 | Zbl 0399.35029

[F] C. Fefferman, The Uncertainty Principle, Bull. Amer. Math. Soc. 9 (1983), 129-206. | MR 85f:35001 | Zbl 0526.35080

[Gu] D. Guibourg, Inégalités Maximales pour L'Opérateur de Schrödinger, Ph. D. Thesis, Université de Rennes-I (1992.). | Zbl 0783.35013

[Gur] D. Gurarie, Nonclassical Eigenvalue Asymptotics for Operators of Schrödinger Type, Bull. Amer. Math. Soc. 15(2) (1986), 233-237. | MR 88a:35177 | Zbl 0628.35076

[H] B. Helffer, Semi-Classical Analysis for the Schrödinger Operator and Applications, Lectures Notes in Math., vol. 1336, Springer-Verlag, 1988. | MR 90c:81043 | Zbl 0647.35002

[HM] B. Helffer and A. Mohamed, Caractérisation du spectre essentiel de lópérateur de Schrödinger avec un champ magnétique, Ann. Inst. Fourier 38 (1988), 95-112. | Numdam | MR 90d:35215 | Zbl 0638.47047

[HN1] B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Progress in Math. 58, Birkhäuser, Boston (1985). | MR 88i:35029 | Zbl 0568.35003

[HN2] B. Helffer and J. Nourrigat, Decrossance a l'infini des fonctions propres de l'opérateur de Schrödinger avec champ electromagnétique polynomial, J. Anal. Math. 58 (1992), 263-275. | MR 95e:35049 | Zbl 0814.35080

[I] A. Iwatsuka, Magnetic Schrödinger Operators with Compact Resolvent, J. Math. Kyoto Univ. 26-3 (1986), 357-374. | MR 87j:35287 | Zbl 0637.35026

[KS] R. Kerman and E. Sawyer, The Trace Inequality and Eigenvalue Estimates for Schrödinger Operators, Ann. Inst. Fourier (Grenoble) 36(4) (1986), 207-228. | Numdam | MR 88b:35150 | Zbl 0591.47037

[MN] A. Mohamed and J. Nourrigat, Encadrement du N(λ) pour un opérator de Schrödinger avec un champ magnétique et un potentiel électrique, J. Math. Pures Appl. 70 (1991), 87-99. | MR 92a:35122 | Zbl 0725.35068

[R] D. Robert, Comportement asymptotique des valurs propres d'opérateurs du type Schrödinger á potentiel “dégénéré”, J. Math. Pures Appl. 61(9) (1982), 275-300. | MR 84d:35117 | Zbl 0511.35069

[Sh1] Z. Shen, Lp Estimates for Schrödinger Operators with Certain Potentials, Ann. Inst. Fourier (Grenoble) 45(2) (1995), 513-546. | Numdam | MR 96h:35037 | Zbl 0818.35021

[Sh2] Z. Shen, On the Eigenvalue Asymptotics of Schrödinger Operators, preprint (1995).

[Sh3] Z. Shen, Eigenvalue Asymptotics and Exponential Decay of Eigenfunctions for Schrödinger Operators with Magnetic Fields, Trans. Amer. Math. Soc. (to appear). | Zbl 0866.35088

[Sh4] Z. Shen, Estimates in Lp for Magnetic Schrödinger Operators, preprint (1995).

[Sh5] Z. Shen, On the Number of Negative Eigenvalues for a Schrödinger Operator with Magnetic Field, Comm. Math. Phys. (to appear). | Zbl 0863.35071

[Si] B. Simon, Nonclassical Eigenvalue Asymptotics, J. Funct. Anal. 53 (1983), 84-98. | MR 85i:35113 | Zbl 0529.35064

[So] M. Solomjak, Spectral Asymptotics of Schrödinger Operators with Non-regular Homogeneous Potential, Math. USSR Sb. 55 (1986), 19-38.

[St] E. Stein, Harmonic Analysis : Real-Variable Method, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, 1993. | MR 95c:42002 | Zbl 0821.42001

[Z] J. Zhong, Harmonic Analysis for Some Schrödinger Type Operators, Ph. D. Thesis, Princeton University, 1993.